# SDR ASAA2017112022648

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 6,810 hours, 2,198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED TWICE IN 15 MINUTES DURING CRUISE FLIGHT.  SELF-RESOLVED BOTH TIMES,  COULD NOT MODIFY ROUTE AFTER.  SELECTED FMC BOTH ON RT IAW QRH FMC FAIL CHECKLIST,  RESOLVED THIS PROBLEM. NOTE THAT AFTER RESOLVING, THE LEFT FMC DID HAVE A POSITION ON POS SHIFT 3/3 BUT WAS STILL CAUSING A CONFLICT. ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836 AND LT FMC OPS NORMAL. GROUND FUNCTIONAL CHECKED GOOD.
